# SDR FDEA202512292294

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110128
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DURING REMOVAL OF PRODUCTION STRINGER SPLICE TO GAIN ACCESS  FOR STRINGER REPAIR FOUND STRINGER 21L, BS 1460 - 1465 EXFOLIATED.   REPAIRED THE STRINGER IAW  SRM 53-00-03-2R, REPAIR 2, FIG 201, DETAIL I, SHEET 6, AND SRM 51-40-02-OG.
